Currently displaying 1 – 5 of 5

Showing per page

Order by Relevance | Title | Year of publication

Convergence properties for arrays of rowwise pairwise negatively quadrant dependent random variables

Yongfeng WuDingcheng Wang — 2012

Applications of Mathematics

In this paper the authors study the convergence properties for arrays of rowwise pairwise negatively quadrant dependent random variables. The results extend and improve the corresponding theorems of T. C. Hu, R. L. Taylor: On the strong law for arrays and for the bootstrap mean and variance, Int. J. Math. Math. Sci 20 (1997), 375–382.

Complete convergence theorems for normed row sums from an array of rowwise pairwise negative quadrant dependent random variables with application to the dependent bootstrap

Andrew RosalskyYongfeng Wu — 2015

Applications of Mathematics

Let { X n , j , 1 j m ( n ) , n 1 } be an array of rowwise pairwise negative quadrant dependent mean 0 random variables and let 0 < b n . Conditions are given for j = 1 m ( n ) X n , j / b n 0 completely and for max 1 k m ( n ) | j = 1 k X n , j | / b n 0 completely. As an application of these results, we obtain a complete convergence theorem for the row sums j = 1 m ( n ) X n , j * of the dependent bootstrap samples { { X n , j * , 1 j m ( n ) } , n 1 } arising from a sequence of i.i.d. random variables { X n , n 1 } .

Some mean convergence and complete convergence theorems for sequences of m -linearly negative quadrant dependent random variables

Yongfeng WuAndrew RosalskyAndrei Volodin — 2013

Applications of Mathematics

The structure of linearly negative quadrant dependent random variables is extended by introducing the structure of m -linearly negative quadrant dependent random variables ( m = 1 , 2 , ). For a sequence of m -linearly negative quadrant dependent random variables { X n , n 1 } and 1 < p < 2 (resp. 1 p < 2 ), conditions are provided under which n - 1 / p k = 1 n ( X k - E X k ) 0 in L 1 (resp. in L p ). Moreover, for 1 p < 2 , conditions are provided under which n - 1 / p k = 1 n ( X k - E X k ) converges completely to 0 . The current work extends some results of Pyke and Root (1968) and it extends and improves some...

Page 1

Download Results (CSV)